Alert archive / Texas / Flash Flood Warnings in 2007
Flash Flood Warning 95, NWS Fort Worth, TX
NWS Fort Worth, TX issued this flash flood warning at May 2, 2007, 10:01 PM CDT for Robertson County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 2, 2007, 10:01 PM CDT (03:01 UTC)
- Expired
- May 3, 2007, 1:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Fort Worth, TX
- Area
- Whole counties
County Robertson County, TX
The radar
The Ft Hood radar (KGRK), 90 km from the middle of the area, began a volume at 03:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 3.0 hours before the alert went out and 307 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1137 J/kg
- Mixed-layer CIN
- -16 J/kg
- Mixed-layer LCL
- 1161 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS54 KFWD 030302
FFWFWD
TXC395-030600-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1001 PM CDT WED MAY 2 2007
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
ROBERTSON COUNTY IN SOUTH CENTRAL TEXAS...
* UNTIL 100 AM CDT
* AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS
DETECTED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
RADAR INDICATED THAT UP TO TWO INCHES OF RAIN HAS FALLEN OVER THE
WARNED AREA FROM THE LINE OF STRONG THUNDERSTORMS THAT IS MOVING
THROUGH THE COUNTY. THE LINE OF STORMS WILL BE OUT OF THE COUNTY
WITHIN AN HOUR BUT LOCALIZED FLOODING MAY OCCUR WITH ADDITIONAL
SHOWERS AND THUNDERSTORMS THE WILL MOVE THROUGH THE COUNTY IN THE
NEXT FEW HOURS.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO BREMOND
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODS AND FLASH FLOODS. IF FLASH FLOODING IS OBSERVED ACT
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
LAT...LON 3074 9662 3076 9660 3085 9669 3090 9669
3094 9676 3104 9677 3110 9682 3136 9632
3122 9633 3098 9625 3091 9637 3075 9647
3071 9658
$$
82/JLD2 follow-up statements
000
WGUS74 KFWD 030348
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1048 PM CDT WED MAY 2 2007
TXC395-030600-
ROBERTSON TX-
1047 PM CDT WED MAY 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
ROBERTSON COUNTY...
AT 1048 PM CDT...RESIDUAL FLOODING CONTINUED IN ROBERTSON COUNTY.
THE HEAVIEST RAIN HAD MOVED SOUTHEAST BUT A FEW MODERATER SHOWERS
AND THUNDERSTORMS CONTINUE IN THE COUNTY. CONDITIONS SHOULD IMPROVE
OVER THE NEXT FEW HOURS.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3074 9662 3076 9660 3085 9669 3090 9669
3094 9676 3104 9677 3110 9682 3136 9632
3122 9633 3098 9625 3091 9637 3075 9647
3071 9658
$$000
WGUS74 KFWD 030437
FFSFWD
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1137 PM CDT WED MAY 2 2007
TXC395-030600-
ROBERTSON TX-
1137 PM CDT WED MAY 2 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 100 AM CDT FOR
ROBERTSON COUNTY...
AT 1137 PM CDT...RESIDUAL FLOODING IS CONTINUING...AIDED BY LIGHT TO
MODERATE RAIN THAT IS CONTINUING OVER THE WARNED AREA. CONDITIONS
SHOULD IMPROVE OVER THE NEXT HOUR OR TWO.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
LAT...LON 3074 9662 3076 9660 3085 9669 3090 9669
3094 9676 3104 9677 3110 9682 3136 9632
3122 9633 3098 9625 3091 9637 3075 9647
3071 9658
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at May 2, 7:04 PM CDT, 2 hours 57 minutes earlier.
Area forecast discussion, May 2, 7:04 PM CDT, 2 hours 57 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 704 PM CDT WED MAY 2 2007 .UPDATE... AN UPDATE WAS ISSUED TO EXPAND TORNADO WATCH 211 TO INCLUDE THE AREA ALONG AND EAST OF A GAINESVILLE TO DENTON LINE EAST THOUGH PARIS AND SULPHUR SPRINGS. HAVE ALSO CLEARED THE 3 COUNTIES THAT WERE IN TORNADO WATCH 209...AND CLEARED PALO PINTO AND STEPHENS FROM TORNADO WATCH 211. HAVE ALSO ADJUST TONIGHT/S POPS...ADDED MENTION OF HEAVY RAIN FURTHER NORTH...AND ADJUSTED HOURLY TEMPS/DEWPOINTS. #58 && .PREV DISCUSSION... /ISSUED 630 PM CDT WED MAY 2 2007/ AVIATION... 630 PM... FOCUS FOR THE 00Z TAF PACKAGE IS ONGOING THUNDERSTORM ACTIVITY. AT 2330Z...STRONG THUNDERSTORMS ARE ALREADY PUSHING THROUGH THE ACT TERMINAL. SHOWERS AND TSTMS ARE ESTIMATED TO CONTINUE THROUGH 03Z AT ACT...DUE TO REDEVELOPMENT TO THE SOUTHWEST. FOR THE METROPLEX...STRONG THUNDERSTORMS OVER CENTRAL TARRANT COUNTY ARE MOVING DIRECTLY TOWARD THE DFW AREA. FREQUENT LIGHTNING...WINDS IN EXCESS OF 60 MPH...AND QUARTER HAIL CAN BE EXPECTED. THERE IS ALSO A BOUNDARY PUSHING NORTHWARD ACROSS TARRANT AND DALLAS COUNTIES. FUNNEL CLOUDS AND A BRIEF TORNADO SPIN UP CANNOT BE RULED OUT. EXPECT THE HEAVY THUNDERSTORM ACTIVITY TO LAST AROUND ONE HOUR. AFTER 01Z...LIGHT TO MODERATE RAIN...WITH SOME RUMBLES OF THUNDER WILL BE COMMON. SEE AIRPORT WEATHER WARNING FOR FURTHER DETAILS. MORE SHOWERS AND THUNDERSTORMS ARE ALREADY DEVELOPING OVER SW TEXAS IN ASSOCIATION WITH ANOTHER UPPER DISTURBANCE. ANOTHER MCS WILL LIKELY MOVE THROUGH THE ACT AND METROPLEX TERMINALS AFTER MIDNIGHT. STRATUS MAY DEVELOP AFTER 09Z AND LINGER THROUGH THE MID MORNING HOURS. CUMULUS WILL BUILD IN THE AFTERNOON...WITH A SLIGHT CHANCE OF THUNDERSTORMS TOMORROW AFTERNOON. HOWEVER...WILL LEAVE MENTION OF AFTERNOON RA/TSRA OUT OF TAFS AT THIS TIME. SCHULTZ DISCUSSION... AVIATION UPDATE... 430 PM... AMENDED METROPLEX TAFS TO INCLUDE ONSET OF RAIN AND THUNDERSTORM ACTIVITY. EXTRAPOLATION OF CURRENT RADAR TRENDS SUGGESTS SHOWER ACTIVITY WILL BE IN THE DFW TRACON AREA BY 23Z...WITH HEAVY THUNDERSTORMS BY 01Z. AT THIS TIME...THE THUNDERSTORMS ARE EXPECTED TO PERSIST FOR ONE HOUR...WITH LIGHT RAIN CONTINUING THROUGH 04Z. WILL CONTINUE TO CARRY MVFR CIGS AS QUICK GLANCE AT 925MB RH FIELDS SUGGEST INCREASING BOUNDARY LAYER MOISTURE TOWARD DAWN. HOWEVER...MAIN FOCUS OF AMENDMENT WAS ON THE FIRST 6 HOURS. WILL AMEND FURTHER IF NEEDED...AND WILL LIKELY BE ISSUING AWW. FOR ACT...WILL LET CURRENT TAFS GO AT THIS TIME...BUT MAY AMEND WITHIN THE NEXT HOUR OR SO IF NEEDED. LOOKS LIKE PRECIP WILL HOLD OFF FOR A WHILE AT ACT. SCHULTZ PREV DISCUSSION... 400 PM CDT MCS CONTINUES RACING EASTWARD...OUTER FRINGES NOW IMPACTING WESTERN PORTIONS OF CWA. TORNADO WATCH ISSUED EARLIER...NEWEST WATCH INCLUDES ALL OF CWA GENERALLY ALONG AND SOUTH OF I-20. THIS IS THE SAME AREA THAT SAW A HEALTHY DOUSING OF RAIN YESTERDAY...SO HAVE ISSUED FFA FOR EVENING/OVERNIGHT FOR MOST AREAS SOUTH OF I-20 CORRIDOR. HEAVIEST RAIN WILL LIKELY BE ASSOCIATED WITH INTENSE CONVECTION NOW HEADING INTO SW ZONES. EXPECT THIS ACTIVITY TO SCOUR CWA OVER THE COURSE OF THE NEXT SEVERAL HOURS. DESPITE SPEED OF MCS...MAIN SHORTWAVE PROGRESSING MORE SLOWLY THAN PREVIOUS DAY. WITH DEEP MOISTURE AND PERSISTENT WARM ADVECTION... HIGH POPS WILL BE CARRIED THROUGH THURSDAY...BOTH WITH ANY LINGERING MORNING ACTIVITY FROM NOCTURNAL CONVECTION AS WELL AS REDEVELOPMENT DURING THE DAY. AFTER SHORTWAVE EXITS...RIDGING WILL DOMINATE FRIDAY AND SATURDAY WITH THE WARMEST TEMPERATURES SO FAR THIS SEASON. STILL BELIEVE CAPPING WILL PREVENT MUCH CONVECTION EARLY IN THE WEEK...BUT UNCERTAINTY REMAINS WITH EVOLUTION OF UPPER LOW. 25 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 63 78 65 89 69 / 100 60 10 10 0 WACO, TX 64 80 65 89 71 / 100 60 10 10 0 PARIS, TX 63 77 63 86 66 / 100 60 30 10 0 DENTON, TX 63 78 65 89 70 / 100 60 10 10 0 MCKINNEY, TX 62 78 64 87 68 / 100 60 10 10 0 DALLAS, TX 63 78 66 88 72 / 100 60 10 10 0 TERRELL, TX 64 78 65 87 69 / 100 60 10 10 0 CORSICANA, TX 64 79 66 87 70 / 100 60 10 10 0 TEMPLE, TX 65 81 65 89 69 / 100 60 10 10 0 && .FWD WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH THURSDAY MORNING FOR THE FOLLOWING ZONES: TXZ129-130-132-135-141>148-156>162-174-175. && 99/58
Hazardous weather outlook, May 2, 9:10 PM CDT, 51 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 910 PM CDT WED MAY 2 2007 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-031945- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL- NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS- LIMESTONE-LEON-MILAM-ROBERTSON- 910 PM CDT WED MAY 2 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE... FLASH FLOOD WATCH IN EFFECT TONIGHT...ALONG AND SOUTH OF A CISCO...GRANBURY...HILLSBORO...CORSICANA...ATHENS LINE...DUE TO RECENT...HEAVY RAINS ACROSS THIS AREA. SCATTERED STRONG TO SEVERE THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT...PRIMARILY ALONG AND EAST OF A SHERMAN TO PALESTINE TO KILLEEN LINE. WINDS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF QUARTERS...FREQUENT CLOUD TO GROUND LIGHTNING...AND VERY HEAVY RAINFALL CAN BE EXPECTED WITH THESE THUNDERSTORMS. AFTER MIDNIGHT...ANOTHER COMPLEX OF STRONG TO SEVERE THUNDERSTORMS WILL MOVE ACROSS THE OUTLOOK AREA. WINDS IN EXCESS OF 60 MPH...HAIL TO THE SIZE OF QUARTERS...AND VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE WITH THESE THUNDERSTORMS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SCATTERED...NUMEROUS THUNDERSTORMS...WILL LIKELY BE ONGOING THURSDAY MORNING...WITH THE GREATEST RISK FOR SEVERE WEATHER BEING OVER SOUTHEAST PARTS OF THE REGION. ACTIVITY SHOULD SLOWLY TAPER OFF IN THE AFTERNOON...AS AN UPPER LEVEL DISTURBANCES SHIFTS EAST AWAY FROM THE AREA BY THURSDAY EVENING. LOW CHANCES FOR THUNDERSTORMS WILL RETURN TO FAR WESTERN SECTIONS OF NORTH TEXAS SUNDAY AFTERNOON AND EVENING...THEN OVER THE REMAINDER OF NORTH TEXAS MONDAY AND TUESDAY...WHEN ANOTHER LOW PRESSURE SYSTEMS DEEPENS OVER THE SOUTHERN ROCKIES ONCE AGAIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER THE SOUTHEAST PORTION OF THE OUTLOOK AREA THROUGH MIDNIGHT. SPOTTER ACTIVATION MAY BE NEEDED OVER ALL OF NORTH TEXAS AFTER MIDNIGHT. SCHULTZ
In the hours before
Local storm report, May 2, 9:08 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
908 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG MANSFIELD 32.57N 97.12W
05/02/2007 TARRANT TX COUNTY OFFICIAL
NUMEROUS TREES DOWN IN MANSFIELD...REPORT FROM CITY OF
MANSFIELDLocal storm report, May 2, 9:11 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
911 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND DMG 1 SE GRANDVIEW 32.26N 97.17W
05/02/2007 JOHNSON TX PUBLIC
SEVERAL LARGE TREES DOWN AND MINOR ROOF DAMAGE TO
SEVERAL BUILDINGS NEAR GRANDVIEWLocal storm report, May 2, 9:16 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
916 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM TSTM WND DMG GRAND PRAIRIE 32.69N 97.02W
05/02/2007 DALLAS TX PUBLIC
NUMEROUS FENCES BLOWN DOWN IN SOUTH GRAND PRAIRIE...
ROOF/STRUCTURAL DAMAGE TO SOME HOMES INCLUDING
WINDOW BROKEN BY DEBRISSpecial weather statement, May 2, 9:26 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 926 PM CDT WED MAY 2 2007 TXZ146-147-159>162-175-030300- NAVARRO TX-FREESTONE TX-MCLENNAN TX-LIMESTONE TX-LEON TX-FALLS TX- ROBERTSON TX- 926 PM CDT WED MAY 2 2007 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHEASTERN FALLS COUNTY WESTERN FREESTONE COUNTY LIMESTONE COUNTY NORTHEASTERN MCLENNAN COUNTY SOUTH CENTRAL NAVARRO COUNTY WESTERN LEON COUNTY ROBERTSON COUNTY AT 926 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 10 MILES NORTHEAST OF BELLMEAD TO 5 MILES NORTHEAST OF HEARNE...MOVING EAST AT 50 MPH. CITIES IN THE PATH OF THESE STORMS INCLUDE ANGUS...BREMOND... COOLIDGE...DAWSON...FRANKLIN...GROESBECK...HALLSBURG...MART... MEXIA...TEAGUE...WORTHAM AND FORT PARKER STATE PARK. FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAINFALL...PEA-SIZED HAIL...AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THESE STORMS. A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT WEDNESDAY EVENING FOR EASTERN TEXAS. LAT...LON 3176 9709 3084 9657 3109 9594 3203 9641 07/BB
Local storm report, May 2, 9:42 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
942 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 4 SW MCKINNEY 33.16N 96.70W
05/02/2007 COLLIN TX PUBLIC
TREES WITH 6 DIAMETER TRUNKSDOWN AND SMALLER BRANCHES.
POWER OUTLocal storm report, May 2, 9:46 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
946 PM CDT WED MAY 02 2007
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM TSTM WND DMG 1 SE GRANDVIEW 32.26N 97.17W
05/02/2007 JOHNSON TX PUBLIC
SEVERAL LARGE TREES DOWN. MINOR ROOF DAMAGE TO SEVERAL
BUILDINGSThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 2, 7:02 PM CDT | Flash Flood Warning | FWD | McLennan | 4 hr |
| May 2, 7:06 PM CDT | Severe Thunderstorm Warning | FWD | Collin | 69 min |
| May 2, 7:09 PM CDT | Severe Thunderstorm Warning | FWD | Denton | 41 min |
| May 2, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 91 min |
| May 2, 7:23 PM CDT | Flash Flood Warning | FWD | Collin, Denton | 4 hr |
| May 2, 7:25 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Ellis, Navarro | 50 min |
| May 2, 7:31 PM CDT | Severe Thunderstorm Warning | FWD | Anderson | 74 min |
| May 2, 7:46 PM CDT | Severe Thunderstorm Warning | FWD | Fannin, Lamar | 89 min |
| May 2, 7:48 PM CDT | Severe Thunderstorm Warning | FWD | Bell, Coryell, Lampasas | 57 min |
| May 2, 7:55 PM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 50 min |
| May 2, 7:57 PM CDT | Severe Thunderstorm Warning | FWD | Henderson | 63 min |
| May 2, 8:11 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Grayson | 39 min |
| May 2, 8:37 PM CDT | Severe Thunderstorm Warning | FWD | Milam | 53 min |
| May 2, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Delta, Hopkins, Hunt, Rains, Van Zandt | 63 min |
| May 2, 8:50 PM CDT | Special Weather Statement | FWD | Falls, McLennan | 25 min |
| May 2, 9:26 PM CDT | Special Weather Statement | FWD | Limestone, Robertson | 34 min |
| May 2, 10:20 PM CDT | Flash Flood Warning | FWD | Leon | 3 hr |
| May 3, 7:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 25 min |
| May 3, 8:12 AM CDT | Special Weather Statement | FWD | Kaufman | 33 min |
| May 3, 8:48 AM CDT | Special Weather Statement | FWD | Robertson | 27 min |
| May 3, 8:50 AM CDT | Special Weather Statement | FWD | Hill, Navarro | 40 min |
| May 3, 9:04 AM CDT | Special Weather Statement | FWD | Rains, Van Zandt | 26 min |
| May 3, 9:20 AM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Navarro | 55 min |
| May 3, 9:30 AM CDT | Special Weather Statement | FWD | Henderson | 30 min |
| May 3, 9:47 AM CDT | Special Weather Statement | FWD | Kaufman | 28 min |
| May 3, 10:02 AM CDT | Special Weather Statement | FWD | Henderson | 28 min |
| May 3, 11:19 AM CDT | Special Weather Statement | FWD | Navarro | 26 min |
| May 3, 11:32 AM CDT | Flash Flood Warning | FWD | Hill, Navarro | 3 hr |
| May 3, 12:08 PM CDT | Special Weather Statement | FWD | Navarro | 67 min |
| May 3, 12:14 PM CDT | Flash Flood Warning | FWD | Henderson, Kaufman | 3 hr |
| May 3, 1:00 PM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| May 3, 1:33 PM CDT | Special Weather Statement | FWD | Anderson | 27 min |
| May 3, 2:30 PM CDT | Flash Flood Warning | FWD | Van Zandt | 3 hr |
| May 3, 2:32 PM CDT | Flash Flood Warning | FWD | Navarro | 118 min |
| May 3, 5:38 PM CDT | Special Weather Statement | FWD | Dallas, Tarrant | 37 min |
| May 3, 5:50 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 55 min |
| May 3, 6:08 PM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 67 min |
| May 3, 6:12 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| May 3, 6:19 PM CDT | Severe Thunderstorm Warning | FWD | Dallas | 56 min |
| May 3, 6:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill | 63 min |
| May 3, 6:48 PM CDT | Special Weather Statement | FWD | Collin | 57 min |
| May 3, 6:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 64 min |
| May 3, 6:59 PM CDT | Tornado Warning | FWD | Hill | 46 min |
Nearby
Flash Flood Warnings in Texas, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.